Advertisement

Reactions Weekly

, Volume 1694, Issue 1, pp 40–40 | Cite as

Antineoplastics

Pneumonitis: 4 case reports
Case report
  • 50 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

A case series described three women and a man aged 50−72 years, who developed pneumonitis following the administration of bleomycin, carmustine, etoposide, cytarabine, melphalan, pembrolizumab or rituximab [routes, not all durations of dosages, treatment to reactions onsets stated].

Patient 1: A 50-year-old woman, who had stage IV primary mediastinal B-cell lymphoma, started receiving treatment with pembrolizumab 200mg every three weeks. Her previous treatments included the REPOCH regimen comprising rituximab, etoposide, prednisone, vincristine, cyclophosphamide and doxorubicin, the R-DHAP regimen including rituximab, dexamethasone, cytarabine and cisplatin, and palliative radiotherapy. At 12 weeks following the initiation of pembrolizumab, she developed cough, wheezing and...

Reference

  1. Nishino M, et al. PD-1 inhibitor-related pneumonitis in lymphoma patients treated with single-agent pembrolizumab therapy. British Journal of Haematology 180: 752-755, No. 5, Mar 2018. Available from: URL: http://doi.org/10.1111/bjh.14441 - USACrossRefPubMedGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Personalised recommendations